# SDR YENA2019061720322

- Difficulty date: June 12, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 68,233 hours, 25,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 2074, EMERGENCY FLOOR LIGHT ROW 1 HELD ON BY A BANDAID. FALLING OFF.   SECURED ROW 1 EMERGENCY LIGHT LENS COVER AS REQUIRED IAW AMM 33-50-00. OK FOR SERVICE.
